DocServer

Metric regularity and Lipschitzian stability of parametric variational systems

Aragón Artacho, Francisco J. and Mordukhovich, Boris S. (2010) Metric regularity and Lipschitzian stability of parametric variational systems. Nonlinear Analysis: Theory, Methods & Applications, 72 (3-4). pp. 1149-1170. ISSN 0362546X

[img]
Preview
PDF - Draft Version
Download (269Kb) | Preview
    Item Type: Article
    Subjects: 49-xx Calculus of variations and optimal control; optimization > 49Jxx Existence theories
    Faculty: UNSPECIFIED
    Depositing User: Dr. Francisco Javier Aragón Artacho
    Date Deposited: 11 Sep 2012 13:29
    Last Modified: 28 Sep 2012 12:09
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1059

    Actions (login required)

    View Item